MathSciNet Relay Station
MathSciNet bibliographic data
MR773995 39A10 (41A60 42C05 58F08)
Máté, Attila; Nevai, Paul Asymptotics for solutions of smooth recurrence equations. Proc. Amer. Math. Soc. 93 (1985), no. 3, 423–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement